Skip to Main content Skip to Navigation
Journal articles

Approximations of a Continuous Time Filter. Application to Optimal Allocation Problems in Finance

Miguel Martinez 1 Sylvain Rubenthaler 2 Etienne Tanré 3
3 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : In this article, we study a continuous time optimal filter and its various numerical approximations. This filter arises in an optimal allocation problem in the particular context of a non-stationary economy. We analyse the rates of convergence of the approximations of the filter when the model is misspecified and when the observations can only be made at discrete times. We give bounds that are uniform in time. Numerical results are presented.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00601938
Contributor : Sylvain Rubenthaler Connect in order to contact the contributor
Submitted on : Tuesday, June 21, 2011 - 9:41:23 AM
Last modification on : Friday, January 21, 2022 - 3:09:55 AM

Identifiers

Citation

Miguel Martinez, Sylvain Rubenthaler, Etienne Tanré. Approximations of a Continuous Time Filter. Application to Optimal Allocation Problems in Finance. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 27 (2), pp.270-296. ⟨10.1080/07362990802678846⟩. ⟨hal-00601938⟩

Share

Metrics

Les métriques sont temporairement indisponibles